# SDR P5CA0401242

- Difficulty date: October 4, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 63,347 hours, 14,176 cycles
- Engine: Pwa JT9D70A
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Nr 2 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LEFT LEADING EDGE WOULD NOT COME UP PNEUMATICALLY, OK ELECTRICALLY.  RECYCLED FLAPS PNEUMATICALLY, NO HELP.  TRANSFERRED TO DMI 33203.
